# SDR AALA201706069031

- Difficulty date: May 21, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112785
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD GALLEY WEB AT STRINGER 23R, FRAME 20. REPLACED THE WEB IAW SRM 51-72-11, AND DRAWING D53114392.
